Finimal paracetamol 20 tablets

Finimal paracetamol 20 tablets

350.702682
In Stock
€6.81
Tax included
€6.25 excl. VAT
Finimal for fever and pain due to flu and colds, headache, toothache, nerve pain, lumbago, muscle pain......

 

Finimal for fever and pain during flu and colds, headache, toothache, nerve pain, lumbago, muscle pain, menstrual pain and fever and pain after vaccination.

Compound
Contains 500 mg paracetamol and 50 mg caffeine per tablet.

Dosage
Adults and teenagers from 15 years: 1-2 tablets at a time, maximum 6 tablets per day. Teenagers aged 12-15 years: 1 tablet at a time, a maximum of 4-6 times per day. Children aged 9-12 years: 1 tablet at a time, 3-4 times per day. Children aged 6-9 years: 1/2 tablet at a time, maximum 4-6 times per day. Teenagers aged 12 years and over: there should be at least 4 hours between two doses.

Merk
Finimal
Toedieningsvorm
Tablet
Actieve stof
Paracetamol

Customers who bought this product also bought:

We use cookies to give you the best experience when using our website.

Click Continue and you agrees.

On the page Privacy Policy you can read how we handle your data.